Bases and closures under infinite sums

Angelos Georgakopoulos

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2007-2018
JournalLinear algebra and its applications
Volume435
Publication statusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Bases and closures under infinite sums. / Georgakopoulos, Angelos.

In: Linear algebra and its applications, Vol. 435, 2011, p. 2007-2018.

Research output: Contribution to journalArticleResearchpeer-review

Georgakopoulos, A 2011, 'Bases and closures under infinite sums' Linear algebra and its applications, vol. 435, pp. 2007-2018.
Georgakopoulos, Angelos. / Bases and closures under infinite sums. In: Linear algebra and its applications. 2011 ; Vol. 435. pp. 2007-2018.
@article{34a4bf24a40a4838804ac49b7e9dc2fa,
title = "Bases and closures under infinite sums",
author = "Angelos Georgakopoulos",
year = "2011",
language = "English",
volume = "435",
pages = "2007--2018",
journal = "Linear algebra and its applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

TY - JOUR

T1 - Bases and closures under infinite sums

AU - Georgakopoulos, Angelos

PY - 2011

Y1 - 2011

M3 - Article

VL - 435

SP - 2007

EP - 2018

JO - Linear algebra and its applications

JF - Linear algebra and its applications

SN - 0024-3795

ER -